MathSciNet Relay Station
MathSciNet bibliographic data
MR55358 (14,1062d) 10.0X
Goldberg, Karl A table of Wilson quotients and the third Wilson prime. J. London Math. Soc. 28, (1953). 252–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement